Linearly invariant families of holomorphic functions in the unit polydisc

Volume 37 / 1996

Janusz Godula, Victor Starkov Banach Center Publications 37 (1996), 115-127 DOI: 10.4064/-37-1-115-127


In this paper we extend the definition of the linearly invariant family and the definition of the universal linearly invariant family to higher dimensional case. We characterize these classes and give some of their properties. We also give a relationship of these families with the Bloch space.


  • Janusz Godula
  • Victor Starkov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image